Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 2, NWS Mobile, AL

January 6, 2013

NWS Mobile, AL issued this small craft advisory at Jan 6, 2013, 3:37 AM CST. It took effect at Jan 6, 2013, 6:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2013, 3:37 AM CST (09:37 UTC)
In effect from
Jan 6, 2013, 6:00 PM CST
Expired
Jan 7, 2013, 12:00 PM CST
In force
18 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WHUS74 KMOB 060937
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
337 AM CST SUN JAN 6 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT THROUGH MONDAY
MORNING...

.AN UPPER SYSTEM PASSING NORTH OF THE AREA TODAY WILL BRING AN
INCREASE IN OFFSHORE FLOW TONIGHT INTO MONDAY.

GMZ630>635-650-655-670-675-061745-
/O.NEW.KMOB.SC.Y.0002.130107T0300Z-130107T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
337 AM CST SUN JAN 6 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST
MONDAY. 

* WINDS: RISING TO AROUND 20 KNOTS BY MIDNIGHT TONIGHT.

* SEAS: BUILDING TO AROUND 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
080 
WHUS74 KMOB 062125
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
325 PM CST SUN JAN 6 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT THROUGH MONDAY
MORNING...

.LARGE SURFACE HIGH PRESSURE BUILDING ACROSS THE EASTERN U.S. WILL
ALLOW NORTH WINDS TO INCREASE OVERNIGHT INTO MONDAY MORNING.

GMZ630>635-650-655-670-675-070530-
/O.EXT.KMOB.SC.Y.0002.130107T0000Z-130107T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
325 PM CST SUN JAN 6 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST MONDAY. 

* WINDS: NORTH 18 TO 23 KNOTS.

* SEAS: 3 TO 4 FEET NEAR SHORE...5 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
497 
WHUS74 KMOB 070332
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
932 PM CST SUN JAN 6 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MONDAY MORNING FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.LARGE SURFACE HIGH PRESSURE BUILDING ACROSS THE EASTERN U.S.
WILL ALLOW NORTH WINDS TO INCREASE OVERNIGHT INTO MONDAY MORNING.

GMZ630>635-650-655-670-675-071230-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
932 PM CST SUN JAN 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. 

* WINDS: NORTH 18 TO 23 KNOTS.

* SEAS: 3 TO 4 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
945 
WHUS74 KMOB 071007
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
407 AM CST MON JAN 7 2013

...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR NORTHERN MOBILE
BAY...PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE
BAY...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FOR THE
MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...AND COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...

.STRONG NORTHEAST FLOW WILL CONTINUE THROUGH THE MORNING AS HIGH
PRESSURE BUILDS FROM THE EASTERN U.S. TO THE NORTHERN GULF OF MEXICO.
WINDS SHOULD GRADUALLY SUBSIDE BY THIS AFTERNOON. 

GMZ630-633>635-071115-
/O.CAN.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
407 AM CST MON JAN 7 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR NORTHERN MOBILE BAY...PERDIDO BAY...THE PENSACOLA
BAY SYSTEM...AND CHOCTAWHATCHEE BAY.  

WINDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS WITHIN THESE BAYS EARLY
THIS MORNING. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

GMZ631-632-650-655-670-675-071800-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
407 AM CST MON JAN 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTH 18 TO 23 KNOTS.

* SEAS: 3 TO 4 FEET NEAR SHORE...4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
323 
WHUS74 KMOB 071541
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
941 AM CST MON JAN 7 2013

...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR NORTHERN
MOBILE BAY...PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND
CHOCTAWHATCHEE BAY...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FOR
THE MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...AND COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...

.STRONG NORTHEAST FLOW WILL CONTINUE THROUGH THE MORNING AS HIGH
PRESSURE BUILDS FROM THE EASTERN U.S. TO THE NORTHERN GULF OF
MEXICO. WINDS SHOULD GRADUALLY SUBSIDE BY THIS AFTERNOON.

GMZ631-632-071645-
/O.CAN.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
941 AM CST MON JAN 7 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND.

WINDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS WITHIN THESE AREAS
THIS MORNING. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

GMZ650-655-670-675-071800-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
941 AM CST MON JAN 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTH 17 TO 21 KNOTS WITH FREQUENT GUSTS TO NEAR 25 KNOTS.

* SEAS: 3 TO 4 FEET NEAR SHORE...4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
474 
WHUS74 KMOB 071807
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1207 PM CST MON JAN 7 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

.THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE
DIMINISHED TO BELOW ADVISORY LEVELS WITHIN THESE AREAS.

GMZ650-655-670-675-071915-
/O.EXP.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1207 PM CST MON JAN 7 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE
DIMINISHED TO BELOW ADVISORY LEVELS WITHIN THESE AREAS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 11:27 PM CST, 4 hours 10 minutes earlier.

Area forecast discussion, Jan 5, 11:27 PM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
1127 PM CST SAT JAN 5 2013

.AVIATION...[06Z ISSUANCE]...VFR TO MVFR CONDITIONS THROUGH ABOUT
21Z SUN THEN VFR CONDITIONS THROUGH 00Z MON. CEILINGS WILL RANGE
FROM 5 TO 8K FT THROUGH AROUND 06Z TONIGHT...FOLLOWED BY 1.5 TO 2.5K
FT WITH LIGHT RAIN AND DRIZZLE POSSIBLE THROUGH 21Z SUN...THEN 2.5
TO 5K FT THROUGH 00Z MON WITH RAIN MOVING OFF TO THE EAST...FOLLOWED
BY CEILINGS AROUND 10K FT THROUGH 06Z MON. WINDS WILL BE NORTHEAST
AT 8 TO 10 KNOTS THROUGH 06Z SUN THEN NORTH AT 6 TO 10 KNOTS THROUGH
06Z MON. 32/EE

&&

.SHORT TERM (TONIGHT THROUGH MONDAY)...THE COMBINATION OF A
SHORTWAVE MOVING ACROSS THE MIDWEST AND AN APPROACHING DISTURBANCE
IN THE SOUTHWESTERLY UPPER FLOW OVER THE WESTERN GULF WILL BRING
CHANCES OF MAINLY LIGHT RAIN TO THE AREA TONIGHT. THE DISTURBANCE TO
OUR SOUTH IS EXPECTED TO SLIDE EAST ACROSS THE MARINE WATERS AS THE
SOUTHERN EDGE OF THE SHORTWAVE TO OUR NORTH MOVES EASTWARD ACROSS
THE AREA. THIS WILL KEEP THE HEAVIEST RAINFALL OVER THE GULF WITH
LIGHTER AMOUNTS INLAND. RAIN WILL MOVE EAST OF THE REGION SUNDAY
MORNING AS SFC AND UPPER RIDGING BUILDS ACROSS THE GULF COAST. SKIES
WILL CLEAR SUNDAY AFTERNOON WITH HIGHS IN THE UPPER 50S TO AROUND
60. UNDER CLEAR SKIES SUNDAY NIGHT...TEMPS WILL DROP INTO THE LOWER
30S INLAND TO LOW 40S NEAR THE COAST. SUNNY SKIES EXPECTED ON MONDAY
AS UPPER RIDGING AMPLIFIES OVER THE AREA IN RESPONSE TO THE DIGGING
TROUGH IN THE SOUTHWESTERN STATES. THIS WILL ALLOW TEMPS TO WARM
INTO THE LOWER 60S. /13

.LONG TERM (TUESDAY THROUGH SATURDAY)...THE GLOBAL MODELS CONTINUE
TO SLOW THE EJECTING UPPER LOW OVER THE SOUTHWESTERN STATES WITH THE
05.12Z ECMWF NOW BRINGING THE ASSOCIATED COLD FRONT AND ASSOCIATED
SHOWERS AND THUNDERSTORMS THROUGH THE AREA THURSDAY NIGHT INTO
FRIDAY. MEANWHILE THE GFS REMAINS ABOUT 12 HOURS FASTER. THE MODELS
NOTORIOUSLY HAVE A DIFFICULT TIME WITH EJECTING CLOSED UPPER LOWS
OUT OF THE SOUTHWEST AND ARE USUALLY TOO FAST...SO THE SLOWER
SOLUTION OF THE NEW ECMWF WOULD NOT SURPRISE ME. DID NOT MAKE
CHANGES TO THE EXTENDED RANGE TO PREVENT FLIP FLOPPING AS THE SPEED
OF THIS SYSTEM WILL LIKELY CHANGE ONCE AGAIN. EITHER WAY...THE MAIN
DYNAMICS LOOK TO REMAIN FAR ENOUGH TO OUR NORTH TO PREVENT A
WIDESPREAD SEVERE WEATHER RISK...BUT SOMETHING TO CONTINUE TO
MONITOR CONSIDERING CLIMATOLOGY. /13

&&

.AVIATION [05.18Z KMOB/KBFM AND KPNS TAF ISSUANCE]...VFR CONDITIONS
THROUGH 06.09Z. INCREASING LOW TO MID LEVELS CLOUD COVERAGE IS LATE
THIS AFTERNOON AND TONIGHT...DROPPING TO MVFR CRITERIA (2500 FEET
AFTER 06.09Z AND 1500 FEET AFTER 06.12Z). PREVAILING UPGLIDE INDUCED
LIGHT RAIN FROM 05.22Z TO 06.04Z...BUT WITH LITTLE OR NO
RESTRICTIONS TO VISIBILITY. PATCHY DRIZZLE COULD DEVELOP SUNDAY
MORNING...POSSIBLY RESTRICTING VISIBILITY DOWN TO 5SM. /22

&&

.MARINE...WEAK SURFACE HIGH PRESSURE ACROSS THE SOUTHEAST STATES
WILL BE REINFORCED BY A MUCH LARGER AND STRONGER HIGH PRESSURE
ACROSS THE ENTIRE EASTERN U.S. BY THE END OF THE WEEKEND. THIS WILL
ALLOW WINDS TO SHIFT TO A MORE NORTHERLY COMPONENT AND INCREASE TO
15 TO 20 KNOTS SUNDAY NIGHT. THE HIGH PRESSURE WILL THEN SHIFT EAST
OVER THE WESTERN ATLANTIC MONDAY NIGHT...REESTABLISHING A MODERATE
EAST TO SOUTHEAST WIND FLOW THROUGH MID WEEK. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      42  61  38  60  48 /  40  10  05  00  05
PENSACOLA   46  61  40  60  50 /  50  20  05  00  05
DESTIN      50  60  41  60  55 /  50  20  05  00  05
EVERGREEN   39  60  32  59  43 /  50  10  05  00  00
WAYNESBORO  37  59  30  60  41 /  40  10  05  00  00
CAMDEN      37  59  31  58  42 /  40  10  05  00  00
CRESTVIEW   41  60  35  63  46 /  50  20  05  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 5, 5:35 AM CST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
535 AM CST SAT JAN 5 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-061200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
535 AM CST SAT JAN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY LATE WEDNESDAY INTO
THURSDAY AS A WEAKENING COLD FRONT MOVES SOUTHEAST TO THE CENTRAL
GULF COAST REGION.  THE LATEST FORECAST DATA SUGGESTS THE MAIN
THREAT OF STRONG STORMS IN ASSOCIATION WITH THIS SYSTEM WILL REMAIN
FARTHER TO NORTHWEST...HOWEVER A FEW STRONG STORMS CANNOT BE RULED
OUT. THERE IS THE POTENTIAL THAT A SQUALL LINE OF THUNDERSTORMS MAY
MOVE SLOWLY EASTWARD ACROSS SOUTHEAST MISSISSIPPI...SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE ON THURSDAY.  IF THIS DOES
HAPPEN...THEN THERE COULD BE AN INCREASED RISK FOR HEAVY RAINS AND
LOCALIZED FLASH FLOODING IN ASSOCIATION WITH THE SQUALL LINE.  STAY
TUNED FOR ADDITIONAL UPDATES ON THE STORM SYSTEM THAT IS EXPECTED TO
AFFECT THE DEEP SOUTH WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

AT THIS TIME...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS
IS NOT EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-061200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
535 AM CST SAT JAN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MODERATE TO STRONG EASTERLY FLOW LATE MONDAY RESULTS IN A BUILDING
TREND IN SEAS. MODERATE TO STRONG SOUTHEASTERLY WINDS ARE FORECAST
TUESDAY AND WEDNESDAY AS A DEVELOPING STORM SYSTEM MOVES OUT OF THE
CENTRAL PLAINS STATES.  AS A COLD FRONT APPROACHES FROM THE
WEST...THUNDERSTORM CHANCES ARE FORECAST TO INCREASE LATE WEDNESDAY
INTO THURSDAY ACROSS THE GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.